izpis_h1_title_alt

Positive solutions for superdiffusive mixed problems
Papageorgiou, Nikolaos (Author), Rǎdulescu, Vicenţiu (Author), Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (600,19 KB)
MD5: A01177022D411BF30600A324BDE2EA40

Abstract
We study a semilinear parametric elliptic equation with superdiffusive reaction and mixed boundary conditions. Using variational methods, together with suitable truncation techniques, we prove a bifurcation-type theorem describing the nonexistence, existence and multiplicity of positive solutions.

Language:English
Keywords:mixed boundary condition, superdiffusive reaction, positive solutions, bifurcation-type result, truncations
Work type:Article (dk_c)
Tipology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
Year:2018
Number of pages:str. 87-93
Numbering:Vol. 77
UDC:517.956.2
ISSN on article:0893-9659
DOI:10.1016/j.aml.2017.09.017 This link opens in a new window
COBISS.SI-ID:18153561 This link opens in a new window
Views:239
Downloads:248
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Applied Mathematics Letters
Shortened title:Appl. math. lett.
Publisher:Pergamon
ISSN:0893-9659
COBISS.SI-ID:24984320 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back